Louisiana, 2026

Tornadoes and Damaging Winds in Louisiana, February 14, 2026

February 14, 2026 · NWS LCH · 50 events in 12 counties and zones

A strong shortwave moved across Louisiana creating a line of thunderstorms that produced severe weather across the area. A total of 13 tornadoes occurred along this line of storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$279,000
Crop damage
None recorded
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LCH wrote it up.

A strong shortwave moved across Louisiana creating a line of thunderstorms that produced severe weather across the area. A total of 13 tornadoes occurred along this line of storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Feb 14, 6:06 PM CST, 1 hour 34 minutes earlier. Its key messages:

  • A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
  • Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
  • A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...

- A robust upper level system will bring an area of low pressure
  and Pacific front across the region late Saturday and Saturday
  night with breezy conditions and widespread shower activity.
  There is the potential for some strong to severe storms.

- Upper level ridging in wake of the storm system will bring fair
  conditions with mild temperatures and no rain on Sunday through
  Mardi Gras.

- A warming trend will continue through the week with much above
  normal high temperatures that may approach daily record highs by
  Thursday.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026

Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.

Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.

The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.

Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.

Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.

&&

.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026

High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.

Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.

&&

.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026

A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  56  70  48  71 / 100  20   0   0
LCH  57  72  53  70 / 100   0   0   0
LFT  60  75  52  72 /  90  10   0   0
BPT  57  74  52  72 / 100   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
     452-470-472.

     Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
     475.

&&

SHORT TERM...87
LONG TERM....87
AVIATION...17

In the hours before

Special weather statement, Feb 14, 5:40 PM CST, 2 hours before
Special Weather Statement
National Weather Service Lake Charles LA
540 PM CST Sat Feb 14 2026

TXZ180-201-259-150030-
Hardin TX-Northern Jasper TX-Tyler TX-
540 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT TYLER...WESTERN HARDIN AND
NORTHWESTERN JASPER COUNTIES THROUGH 630 PM CST...

At 540 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Huntington to near
Goodrich. Movement was southeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, Colmesneil, Chester, Saratoga, Ebenezer, Rockland,
Wildwood, Warren, Town Bluff, Thicket, Browndell, Votaw, Honey
Island, Batson, Village Mills, Ivanhoe, Sam Rayburn Dam, and
Hillister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.

&&

LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
      3116 9391 3011 9455 3011 9460 3049 9473
TIME...MOT...LOC 2340Z 295DEG 33KT 3117 9448 3059 9499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Feb 14, 6:40 PM CST, 1 hour before
Special Weather Statement
National Weather Service Lake Charles LA
640 PM CST Sat Feb 14 2026

TXZ180-201-259>261-515-150130-
Hardin TX-Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
Upper Jefferson TX-Tyler TX-
640 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT TYLER...NORTHWESTERN NEWTON...
HARDIN AND JASPER COUNTIES THROUGH 730 PM CST...

At 640 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Browndell to near Spurger to near Thicket.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lumberton, Jasper, Silsbee, Woodville, Newton, Kirbyville, Kountze,
Sour Lake, Colmesneil, Evadale, Rockland, Warren, Town Bluff,
Thicket, Call, Saratoga, Ebenezer, Fred, Wildwood, and Burkeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.

&&

LAT...LON 3049 9454 3071 9459 3105 9438 3116 9392
      3105 9362 3045 9394 3006 9436 3024 9464
      3049 9473
TIME...MOT...LOC 0040Z 268DEG 39KT 3116 9400 3068 9426 3041 9456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Calhoun
Local storm report, Feb 14, 7:37 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
737 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Tstm Wnd Gst     1 SW Lumberton          30.25N 94.22W
02/14/2026  M70 MPH          Hardin             TX   Mesonet

            At KFDM mesonet lumberton middle school.

&&

The radar

The Ft Polk radar (KPOE), 57 km away, was scanning. The volume nearest the first event began at 01:37 UTC.

Open the radar archive at this moment

Event by event

38 thunderstorm wind, 12 tornado. Local standard time, as filed.

Thunderstorm Wind, Beauregard

When
February 14, 7:40 PM CST
Where
Beauregard County, 4.87 mi N of Neale
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
30.850, -93.460

Numerous trees were downed and one mobile home was damaged west of Deridder. Winds were estimated at 70 mph.

Thunderstorm Wind, Vernon

When
February 14, 7:53 PM CST
Where
Vernon County, 0.91 mi NE of Coppers
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
31.060, -93.270

Severe thunderstorm wind gusts blew a shed into a home. Trees were also snapped on Entrance Road.

Thunderstorm Wind, Vernon

When
February 14, 7:53 PM CST
Where
Vernon County, 0.69 mi S of Leesville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.140, -93.270

A tree was downed onto a home in Leesville.

Thunderstorm Wind, Vernon

When
February 14, 7:55 PM CST
Where
Vernon County, 2.25 mi NE of Coppers
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Public
Coordinates
31.070, -93.250

Numerous trees reported down along Eagle Drive and Veterans Lane. A chicken coop was also overturned.

Thunderstorm Wind, Beauregard

When
February 14, 7:57 PM CST
Where
Beauregard County, 1.5 mi SSW of De Ridder Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.810, -93.340

Power lines were downed west of Deridder.

Thunderstorm Wind, Beauregard

When
February 14, 8:00 PM CST
Where
Beauregard County, 5.56 mi N of Neale
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.860, -93.460

Portion of a barn roof was removed on Farris Loop.

Thunderstorm Wind, Beauregard

When
February 14, 8:04 PM CST
Where
Beauregard County, 2.16 mi NNW of De Ridder Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
30.860, -93.340

An outbuilding and multiple trees down near Deridder.

Thunderstorm Wind, Vernon

When
February 14, 8:04 PM CST
Where
Vernon County, 1.77 mi W of North Ft Polk
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.120, -93.200

Power poles down at the Liberty Creek Mobile Home Park.

Thunderstorm Wind, Vernon

When
February 14, 8:08 PM CST
Where
Vernon County, 3.14 mi NE of Slagle
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
31.230, -93.090

Tree down on Highway 8 at Zagar Loop.

Thunderstorm Wind, Beauregard

When
February 14, 8:10 PM CST
Where
Beauregard County, 6.89 mi SSE of Ikes
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.790, -93.170

An outbuilding was damaged on Roy Cooley Road. Trees were also downed in the area.

Tornado, Vernon

When
February 14, 8:10 PM CST to 8:14 PM CST
Where
Vernon County, 5.64 mi ESE of (Poe)ft Polk Aaf Lee to 5.29 mi WNW of Fullerton
Rating
EFU
Path length
2.62 mi
Path width
1 yd
Reported by
NWS Storm Survey
Coordinates
31.029, -93.108

A tornado debris signature was noted on radar near Fort Polk South. Area inaccessible to traffic, and cannot complete survey. Tornado touched down in the wooded areas east of Maks Army Airfield. It then moved northeast, as noted by radar, before dissipating northwest of Fullerton.

Thunderstorm Wind, Beauregard

When
February 14, 8:15 PM CST
Where
Beauregard County, 0.59 mi W of De Ridder
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.850, -93.290

Power lines and multiple trees were downed in Deridder.

Thunderstorm Wind, Beauregard

When
February 14, 8:23 PM CST
Where
Beauregard County, 6.38 mi NW of Dry Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
30.740, -93.120

Numerous trees were downed along 394.

Thunderstorm Wind, Beauregard

When
February 14, 8:26 PM CST
Where
Beauregard County, 3.63 mi E of Longville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.610, -93.170

Trees down east of Longville.

Thunderstorm Wind, Allen

When
February 14, 8:33 PM CST
Where
Allen County, 4.13 mi WNW of Reeves
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
30.560, -93.090

Power lines were downed at Bel Fire Tower and Burnett Town Roads. Power lines were also down on Perkins Lane.

Tornado, Calcasieu

When
February 14, 8:38 PM CST to 8:45 PM CST
Where
Calcasieu County, 1.04 mi SW of Vincent to 3 mi WNW of (Lch)lk Charles Muni
Rating
EF0
Path length
6.01 mi
Path width
50 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
30.141, -93.364

The tornado started just east of 108 and just south of the Vincent Settlement Elementary School and crossed over Oak Lake Drive just north of Moss Lake where mostly tree damage and minor siding damage was observed. The tornado crossed the ship channel and went across the north portion of Gray Plantation and crossed over Big Lake Road, where trees and an overturned shed was observed. The tornado ended just east of Elliot Road where significant shingle damage was observed. Before the Rear flank downdraft winds overwhelmed the tornadic circulation. The observed damage to the south and east was from the rear flank down draft with winds estimated in the 60 to 80 MPH range.

Thunderstorm Wind, Rapides

When
February 14, 8:47 PM CST
Where
Rapides County, 0.91 mi NE of Calcasieu
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
31.090, -92.710

Trees were downed and a shed destroyed.

Tornado, Rapides

When
February 14, 8:47 PM CST to 8:51 PM CST
Where
Rapides County, 1.31 mi NW of Union Hill to 1.43 mi NNE of Union Hill
Rating
EF0
Path length
1.55 mi
Path width
40 yd
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
30.991, -92.748

The tornado damaged and uprooted pine trees. Large branches of 1-3 inches in diameter were snapped. Max estimated winds were 80 mph.

Thunderstorm Wind, Calcasieu

When
February 14, 8:50 PM CST
Where
Calcasieu County, 3.45 mi S of Westlake
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
30.180, -93.250

A large tree fell onto a home.

Thunderstorm Wind, Calcasieu

When
February 14, 8:50 PM CST
Where
Calcasieu County, 2.07 mi S of Westlake
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.200, -93.250

The doors at Walmart were damaged.

Thunderstorm Wind, Rapides

When
February 14, 8:51 PM CST
Where
Rapides County, Elmer
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
31.130, -92.680

A tree was snapped.

Thunderstorm Wind, Calcasieu

When
February 14, 8:53 PM CST
Where
Calcasieu County, (Lch)lk Charles Muni
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
30.130, -93.220

Lake Charles Regional Airport recorded a wind gust of 63 kts.

Thunderstorm Wind, Calcasieu

When
February 14, 8:53 PM CST
Where
Calcasieu County, Lake Charles Muni Ar
Measured
63 kt (72 mph) measured gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
30.120, -93.220

Construction Material blown around the airport property. The jet bridge doors were also damaged and blown off of the security gate.

Thunderstorm Wind, Calcasieu

When
February 14, 8:53 PM CST
Where
Calcasieu County, 0.91 mi NE of (Lch)lk Charles Muni
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
30.140, -93.210

A horse trailer and Mardi Gras float were overturned. Debris was blown into two Burton Coliseum employee's cars. Two trailers were also blown off of their foundations.

Tornado, Calcasieu

When
February 14, 8:55 PM CST to 8:59 PM CST
Where
Calcasieu County, 3.32 mi NE of (Lch)lk Charles Muni to 3.54 mi NE of (Lch)lk Charles Muni
Rating
EF1
Path length
1 mi
Path width
50 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
30.168, -93.186

The tornado touched down west of Hwy 14 on Pinewood Drive where minor damage was observed to mobile homes. It continued southeast across HWY 14, damaging several large live oak trees near Walden drive. A home sustained roof damage when the tornado ripped the awning from the home on Wilson Drive. Several homes and outbuildings received minor damage as the tornado exited the neighborhood to the southeast. Max estimated winds were 90 mph.

Thunderstorm Wind, Rapides

When
February 14, 8:55 PM CST
Where
Rapides County, 0.69 mi N of Union Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
30.990, -92.730

Trees down near Highways 112 and 113.

Thunderstorm Wind, Allen

When
February 14, 8:57 PM CST
Where
Allen County, 3.27 mi ESE of Oakdale
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.800, -92.620

Multiple trees down on Highway 10.

Thunderstorm Wind, Calcasieu

When
February 14, 9:00 PM CST
Where
Calcasieu County, 3.16 mi NE of (Lch)lk Charles Muni
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
30.160, -93.180

A metal awning was torn from a home into power lines.

Tornado, Allen

When
February 14, 9:05 PM CST to 9:06 PM CST
Where
Allen County, 2.24 mi SSW of Oberlin to 2.33 mi SSW of Oberlin
Rating
EF1
Path length
0.21 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
30.590, -92.785

A tornado touchdown just north of JJ Storer Road then continued eastward|across Highway 165 before ending in the woods after a short distance.|Numerous Pine Trees were damaged and snapped at the trunk. Maximum estimated winds were 90 mph.

Thunderstorm Wind, Rapides

When
February 14, 9:05 PM CST
Where
Rapides County, 2.73 mi NE of Barrett
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
31.410, -92.490

A large tree was downed on Timber Trails.

Tornado, Evangeline

When
February 14, 9:11 PM CST to 9:15 PM CST
Where
Evangeline County, 3.39 mi S of Turkey Creek to 2.15 mi NNW of Bayou Chicot
Rating
EF1
Path length
3.28 mi
Path width
100 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
30.831, -92.420

Tornado touched down somewhere in the woods west of Veterans Memorial HWY then continued northeast to HWY 167 where it dissipated. Several pine trees were snapped at their trunks, a few outbuildings were destroyed or had their roof peeled, and a canopy was thrown a distance off. Max estimated winds were 90 mph.

Tornado, Evangeline

When
February 14, 9:12 PM CST to 9:15 PM CST
Where
Evangeline County, 4.47 mi NW of Pine Prairie to 4.23 mi NW of Pine Prairie
Rating
EF1
Path length
0.42 mi
Path width
75 yd
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
30.825, -92.474

The tornado started in the wooded areas southeast of the Crooked Creek Reservoir where an area of trees were snapped. To the east, a farm sustained varying degrees of damage to roughly six outbuildings including a pool house which lost part of its roof. Damage was noted to the east where the tornado crossed Crooked Creek Pkwy, where further tree damage was noted.

Thunderstorm Wind, Evangeline

When
February 14, 9:18 PM CST
Where
Evangeline County, Bayou Chicot
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
30.820, -92.350

A large section of aluminum siding blown off a building.

Tornado, Rapides

When
February 14, 9:20 PM CST to 9:25 PM CST
Where
Rapides County, 1.95 mi NW of Cheneyville to 2.71 mi N of Cheneyville
Rating
EF0
Path length
2.03 mi
Path width
50 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
31.021, -92.322

A tornado touched down east of Hwy 71 and continued northeastward towards Bayou Rd. Damage to a few outbuildings occurred, with one sustaining significant damage. Additional damage to trees and one mobile home had its roof peeled off. Max estimated winds were 80 mph.

Thunderstorm Wind, Rapides

When
February 14, 9:23 PM CST
Where
Rapides County, 0.59 mi W of Smithville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.330, -92.430

A tree fell onto a power line starting a fire.

Tornado, Avoyelles

When
February 14, 9:28 PM CST to 9:30 PM CST
Where
Avoyelles County, 1.98 mi NW of Bunkie to 1.96 mi NW of Bunkie
Rating
EF0
Path length
0.31 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
30.969, -92.205

There is a concentrated area of damage east of HWY 71 where a tornado touched down. It progressed northeastward across the highway, where it caused additional minor damage to fences and trees before dissipating in an open field. Max winds were estimated at 80 mph.

Thunderstorm Wind, Avoyelles

When
February 14, 9:30 PM CST
Where
Avoyelles County, 0.59 mi E of Cottonport
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
30.980, -92.060

A front porch was torn from a home.

Thunderstorm Wind, Avoyelles

When
February 14, 9:39 PM CST
Where
Avoyelles County, 1.37 mi ENE of Cottonport
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
30.990, -92.050

Numerous trees and power lines downed in Cottonport. Home damage was also reported.

Thunderstorm Wind, Jefferson Davis

When
February 14, 9:40 PM CST
Where
Jefferson Davis County, 2.39 mi NNE of Lake Arthur
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
30.110, -92.660

Thunderstorm Wind, Rapides

When
February 14, 9:47 PM CST
Where
Rapides County, Ball
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
31.420, -92.420

Trees down near Ball.

Thunderstorm Wind, Acadia

When
February 14, 9:48 PM CST
Where
Acadia County, 0.69 mi N of Egan
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
30.240, -92.500

An awning and front porch cover was torn from a mobile home.

Thunderstorm Wind, Avoyelles

When
February 14, 9:59 PM CST
Where
Avoyelles County, 1.37 mi ENE of Bordelonville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
31.110, -91.900

Trees were downed in Bordelonville.

Tornado, Acadia

When
February 14, 10:03 PM CST to 10:05 PM CST
Where
Acadia County, 1.53 mi WNW of Ebenezer to 1.42 mi WNW of Ebenezer
Rating
EF0
Path length
0.12 mi
Path width
30 yd
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
30.175, -92.345

A brief tornado touched down near the intersection of Hancock Rd and Leger Rd where it caused damage to an outbuilding and a canopy. Max minds were estimated at 80 mph.

Tornado, Acadia

When
February 14, 10:06 PM CST to 10:08 PM CST
Where
Acadia County, 0.23 mi SE of Ebenezer to 0.48 mi E of Ebenezer
Rating
EF1
Path length
0.31 mi
Path width
70 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
30.168, -92.317

A short lived tornado touched down near the intersection of Madison Road and Ebenezer Road where tree damage was observed. The tornado continued northeast where it snapped trees and destroyed an outbuilding at Ruby Lane. The tornado lifted just east of Ebenezer road. Max winds were 90 mph.

Thunderstorm Wind, St. Landry

When
February 14, 10:10 PM CST
Where
St. Landry County, 2.83 mi SSE of Opelousas
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
30.490, -92.070

A tree was downed onto the I-49 service road near exit 16.

Tornado, St. Landry

When
February 14, 10:11 PM CST to 10:13 PM CST
Where
St. Landry County, 1.19 mi S of Port Barre to 0.75 mi SSE of Port Barre
Rating
EF1
Path length
0.68 mi
Path width
10 yd
Property damage
$75,000
Reported by
Public
Coordinates
30.533, -91.953

The tornado started due southeast of Port Barre along LA 741 where it lifted the sheet metal roofing from a home. Several outbuildings were destroyed or heavily damaged. Trees showed damage as well. Tornado winds flipped a pontoon boat and horse trailer. The tornado continued northeast across a field and lifted within a grove of trees south of LA 190. Max winds were estimated at 95 mph.

Thunderstorm Wind, St. Landry

When
February 14, 10:23 PM CST
Where
St. Landry County, 1.79 mi E of Leonville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
30.470, -91.950

The silver slipper restaurant was damaged by winds.

Thunderstorm Wind, St. Martin

When
February 14, 10:42 PM CST
Where
St. Martin County, 0.91 mi NW of Breaux Bridge
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
30.280, -91.910

Roof damage to home in Breaux Bridge.

Thunderstorm Wind, Iberia

When
February 14, 11:06 PM CST
Where
Iberia County, 0.6 mi W of Morbihan
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
30.030, -91.780

Power lines were downed on Sugar Oak Road.

Thunderstorm Wind, Iberia

When
February 14, 11:11 PM CST
Where
Iberia County, 0.91 mi SW of Bronson
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
30.060, -91.740

The steps to a home were blown away and a couple trees were downed in the yard.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2026Every state in 2026This day in weather historyThe tornado archive for Louisiana, 2026Warnings in Louisiana, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1320227, 1320279, 1320280, 1320281, 1320223, 1320224, 1320219, 1320282, 1320283, 1320222, 1320284, 1320216, 1320226, 1320217, 1320211, 1320239, 1320263, 1320275, 1320231, 1320234, 1320265, 1320229, 1320232, 1320235, 1320238, 1320244, 1320210, 1320230, 1320212, 1320267, 1320261, 1320247, 1320264, 1320262, 1320266, 1320218, 1320220, 1320221, 1320248, 1320245, and more.